Vietnam stops using three drugs due to bad reactions

Following the National Center of Drug Information and Adverse Drug Reactions Monitoring’s warning of bad reaction of three drugs, Drug Administration of Vietnam ordered hospitals nationwide to stop using them.

Medical clinics in the country should not use Koftazide (Ceftazidime Injection 1g), Klocedim (Ceftazidim 1g) and Samtoxim ( Cefotaxim 1g). Do Van Dong, deputy head of the Drug Administration of Vietnam said that there were reports about bad reactions after injecting these drugs such as anaphylactic shock, breathing difficulty, convulsion fits, and high fever.

Along with the halt of these drugs, the health watchdog also asked  medical facilities to report the injection and preservation procedures to verify skills.

Importers and distributors of these drugs are asked to announce the stop of using the drugs.

By Minh Khang - Translated by Uyen Phuong

Other news

Most view

Ninety cancer kid patients gifted

Ninety cancer kid patients gifted

Health Minister Nguyen Thi Kim Tien and director of Cancer Hospital in Hanoi Tran Van Thuan who is also director of Ngay mai tuoi sang ( Bright Tomorrow) fund yesterday presented gifts to 90 cancer kid patients in the Oncology Pediatric Department of the hospital.